# SDR QXEA2024081200196

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 3,053 hours, 2,382 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 17083340407
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR FWD ESCAPE SLIDE FLOOR FITTING HAS BROKEN SPRING. REMOVED R1 DOOR BUSTLE REF E175 AMM TASK 25-23-06-000-801-A. REMOVED AND REPLACED ESCAPE SLIDE FLOOR FITTING REF E175 AMM TASK 53-10-25-000/400-804-A. REINSTALLED R1 DOOR BUSTLE REF E175 AMM TASK 25-23-06-400-801-A. OPS CHECK GOOD, PINS REMOVED.
